# SDR 072212002

- Difficulty date: July 22, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N385CW
- Make and model: Cessna 650
- Aircraft serial: 6500145
- Aircraft time: 7,069 hours, 4,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 99141142
- Part serial: 139
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT FOUND INSUFFICIENT PRESSURE AT OUTLET OF THE LEFT HAND FLOW CONTROL VALVE.
